# SDR DL73S960373

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Cutout
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH THE L1 AND R1 DOOR CUTOUTS HAD CRACKS RUNNING FROM THE LOWER AFT CORNER EDGES AND TERMINATING IN FASTENER HOLES.  BOTH CRACKS EXTEND THROUGH THE SKIN, BONDED DOUBLER AND UNDERLYING BEAR STRAP.  THE R1 DOOR CUTOUT WAS REPAIRED IN ACCORDANCE WITH B737-200 SRM 53-30-3, FIG 26.  THE L1 DOOR WAS IN ACCORDANCE WITH BAC S/B 737-53-1083.
